# SDR HNAA0700242

- Difficulty date: October 18, 2007
- Submitted: October 20, 2007
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 31,410 hours, 34,746 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 85711069
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FORWARD INBOARD CORNER OF LADDER PLATE ON PANEL 522AT WAS FOUND DURING INSPECTION.  REPAIRED IAW EO 8-57-07-0242.
